# SDR 2009FA0000246

- Difficulty date: March 12, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N872FA
- Make and model: Cessna 172R
- Aircraft serial: 17281109
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013460
- Condition: Failed
- Location: Nlg Tire
- Part time: 334 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TUBE FAILED.  TUBE SPLIT ON THE OUTSIDE DIAMETER OF TUBE.  THIS TUBE INSTALLED 2-25-08.  (K)
